Zur Konvergenztheorie der Fourierschen Reihen

Otto Szász Frankfurt A. Main

TBD mathscidoc:1701.33809

Acta Mathematica, 61, (1), 185-201, 1933.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{otto1933zur,
  title={Zur Konvergenztheorie der Fourierschen Reihen},
  author={Otto Szász},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203103280356518},
  booktitle={Acta Mathematica},
  volume={61},
  number={1},
  pages={185-201},
  year={1933},
}
Otto Szász. Zur Konvergenztheorie der Fourierschen Reihen. 1933. Vol. 61. In Acta Mathematica. pp.185-201. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203103280356518.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved